|Invirase - Fortovase switch
Apr 6, 1998
I have been on a regimen of Invirase, Epivir, Zerit, and Norvir for about four months now and have a viral load <100. My doctor recently switched me from Invirase to Fortovase (about 2 weeks ago), and I have experienced a dramatic increase in nausea (almost daily). I did not experience this with Invirase, and in fact the only side effect I have experienced in the past is diarrhea. Do you believe that this is just a temporary side effect that will decrease in time? Thanks!!
| Response from Dr. Currier
I think it is possible that the nausea is temporary and I would try to hang in there a little longer. The suggested dose of fortovase with ritonavir( Norvir) is 400 mg (2 pills) twice a day. I have heard this same thing from other people who have made the switch.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.